skip to main content

DOE PAGESDOE PAGES

Title: Mathematical modeling of blast furnace burden distribution with non-uniform descending speed

Authors:
; ;
Publication Date:
Grant/Contract Number:
FG36-07GO17041
Type:
Publisher's Accepted Manuscript
Journal Name:
Applied Mathematical Modelling
Additional Journal Information:
Journal Name: Applied Mathematical Modelling Journal Volume: 39 Journal Issue: 23-24; Journal ID: ISSN 0307-904X
Publisher:
Elsevier
Sponsoring Org:
USDOE
Country of Publication:
United Kingdom
Language:
English
OSTI Identifier:
1249775

Fu, Dong, Chen, Yan, and Zhou, Chenn Q. Mathematical modeling of blast furnace burden distribution with non-uniform descending speed. United Kingdom: N. p., Web. doi:10.1016/j.apm.2015.02.054.
Fu, Dong, Chen, Yan, & Zhou, Chenn Q. Mathematical modeling of blast furnace burden distribution with non-uniform descending speed. United Kingdom. doi:10.1016/j.apm.2015.02.054.
Fu, Dong, Chen, Yan, and Zhou, Chenn Q. 2015. "Mathematical modeling of blast furnace burden distribution with non-uniform descending speed". United Kingdom. doi:10.1016/j.apm.2015.02.054.
@article{osti_1249775,
title = {Mathematical modeling of blast furnace burden distribution with non-uniform descending speed},
author = {Fu, Dong and Chen, Yan and Zhou, Chenn Q.},
abstractNote = {},
doi = {10.1016/j.apm.2015.02.054},
journal = {Applied Mathematical Modelling},
number = 23-24,
volume = 39,
place = {United Kingdom},
year = {2015},
month = {12}
}